My headache problem is getting more day by day... Every time i take medicine for headache it gets severe and gets blackspots.. And it is affecting my daily life..Help me.. who should i consult. And is it a major thing?
Like the answers? Chat privately with the doctor of your choice
your headache may be due to mygren and due to smoking is the mean reagin so avoid smoking and do yoga i t will be help and chek your eye
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.